image product otc

OTC - Tydol - Analgesics - Tydol 325

COMPOSITION:

– Active ingredient: Each caplet contains acetaminophen 325 mg.

– Other ingredients: maize starch, pregelatinized starch, methyl paraben,  magnesium stearate, talc, povidone, sodium starch glycolate, colloidal silicon dioxide, gelatin, Opadry II white.


PRESENTATION:

Box of 1 blister x 10 coated caplets.

Box of 10 blisters x 10 coated caplets.


INDICATIONS:

Acetaminophen is an analgesic and antipyretic.

Acetaminophen is indicated for:

– Relief fever

– Treatment of mild to moderate pain including: headache, pain in cold and flu, sorethroat, dysmenorrhoea, pain after vaccination or tooth extraction, toothache, migraine, pain of osteoarthritis.


ADMINISTRATION AND DOSAGE:

Oral route.

Dosage: every 4-6 hours as necessary.

– Adults and children 12 years old and older: 2 caplets. Do not exceed 12 caplets in 24 hours.

– Children 6 to 11 years: 1 caplet. Do not exceed 5 caplets in 24 hours.

Minimum dosing interval: 4 hours.


CONTRAINDICATIONS:

Hypersensitivity to Acetaminophen. Patiens with anemia,  cardiopathy, pneumopathy, renopathy, lacking G6PD; impaired hepatic function.


WARNING AND PRECAUTIONS:

Consult your doctor if symptoms persist or in case of severe liver or kidney impairment.

Some products combined with sulfite cause allergy. Patients with phenylketonuria, aneamia, alcoholic.

Should not be used with other products containing acetaminophen.


PREGNANCY AND LACTATION:

Acetaminophen (acetaminophen)   is Category B.

Animal studies have not identified any risk to pregnancy or embryo-foetal development. Human studies have not identified any risk to lactation or the breast fed offspring. Acetaminophen should be used during pregnancy only if clearly needed.


SIDE EFFECTS:

Prolonged use and high dose of Acetaminophen  may cause hepatocellular insufficiency.

Skin rash and other allergic reaction have been described rarely.

In some rare cases, acetaminophen can reduce leukocyte, glomerule and blood cells.

In case of an unexpected reaction, consult your physician.


INTERACTIONS:

Used high dose of acetaminophen may enhance anticoagulant of courmarins and indanediones.

Concurrent use of acetaminophen with phenothiazin may reduce serious fever.

Alcohol, phenytoin, barbiturate, carbamazepin, isoniazid may increase the hepatotoxicity of acetaminophen.


OVERDOSE:

Symptoms: Nausea, vomiting, anorexia, pallescence, abdominal pain.

Administration of acetaminophen overdose may cause hepatic impairment. Using too high dose, over 10 g in adult (lower dose in alcoholic) and over 150 mg/ kg body weight in children and taking single dose may cause hepatic heterolysis resulting in complete and unrecuperative necrosis, metabolic acidosis, brain pathology lead to coma or death.

Emergency management:

Early diagnosis is very important in the treatment of acetaminophen overdose. In case of severe poisoning, supportive treatment is necessary. Gastric lavage is recommended in all cases and the best management is within 4 hours after administration. The main detoxication therapy is use of sulfhydryl compound, maybe partial effect is due to supplement of glutathione reserve in the liver.

N-acetylcysteine has effect by oral or intravenous injection. It should be immediately given if the overdose has been taken within 36 hours since ingestion of acetaminophen . Before administration, N-acetylcysteine solution is diluted with water or soft drinks to get a solution of 5% and it should be taken within 1 hour after making. Giving N-acetylcystiene with initial dose is 140 mg/kg, should then be given 70 mg/kg every 4 hours for 17 doses. The treatment is usually discontinued if acetaminophen test in plasma has shown that risk of hepatic damage is low.


STORAGE:

Store at temperature from 150C to 300C.

Shelf-life: 48 months. Do not use after expiry date.

Quality specification: manufacturer’s.